# SDR SWAA2021040152250

- Difficulty date: February 24, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Condition: Delaminated
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS DOOR 343CB AT RT HORIZONTAL STABILIZER / REPAIRED ACCESS PANEL 343CB AT RT HORIZONTAL STABILIZER ASPER B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND SRM 51-70-04-2R-0 REPAIR GENERAL TOOL USED CALIPER PN 500-197-30 SN 15121550 DUE DATE 24-MAY-21 HOT BONDER PN HCS9200B SN 18175478 DUE DATE 07-JUL- 21 SCALE PN CL5000 SN AE-407338 DUE DATE 30-MAR-21 MULTIMER PN FLUKE-87 SN 95100197 DUE DATE 12-AUG-21
